inflammation.. Is the HIV meds causing the problems. Been HIV + for 15 years and counting.
this is from the things I have seen at the chemolaboratory at the hospital and I am not a doctor was there for 3 years and we had aids patients I myself think maybe it's a combination of the medication and the disease process but that may don't be it in all cases, please let your doctor know the symptoms you continue to have and just ask him, they have come a long ways with drug therapy and I am sure some of the medicines are bound to cause part of these effects but I am not sure to what extent asking him will give you the answer, he is familiar with your case history and I want you to know I want the very best for you I am sorry I haven't been of more help
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 1 answer
Posted 18 Apr 2010 • 2 answers
Posted 16 Sep 2013 • 1 answer
I have had a burning upper back chest, for over eight years. it disappears sometimes and when it co?
Posted 1 Aug 2016 • 0 answers
Does alendronate have affect on the liver or pancreas? Would like to know having trouble with these?
Posted 21 Aug 2016 • 0 answers